MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO-10 STRAIGHT 200CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO-10 STRAIGHT 200CM; WIRE, GUIDE, CATHETER
Model Number M00316310
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available.
 
Event or Problem Description
It was reported that during the procedure the guidewire (subject device) became detached in the patient, and a portion is still stuck in patient.No further information is available.
 
Event or Problem Description
It was reported that during the procedure the guidewire (subject device) became detached in the patient, and a portion is still stuck in patient.No further information is available.Additional information received stated that when the physician was navigating the microcatheter in the left occipital artery, they lost pushability of the subject guidewire.When the subject guidewire was pulled back, the physician noticed part of the subject guidewire broke off in the left occipital artery.Multiple attempts were made to remove the broken guidewire with a snare and occlusion balloon, however, the guidewire was not removed and is currently still in the left occipital artery off the left external carotid.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.D10 concomitant product grid- updated.A2 age- added.A3 gender- added.A4 weight- added.A6 race- added.B2 outcomes attributed to ae- updated.B5 executive summary- updated.H6 health impact code- updated.There are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not performed as the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated the original intended procedure was embo of left dural av fistula.The additional event description from the medwatch report stated ¿surgeon was navigating with the microcatheter in left occipital artery.Lost pushability of the guidewire.Pulled back the guidewire and noticed part of wire broke off in left occipital artery.It was a tortuous artery.Tried multiple attempts on removing broken wire with the snares and with 7 mm x 7 mm occlusion balloon.Wire was not removed and is currently still in the left occipital artery off the left external carotid.¿ while there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned for the as reported defects ¿un-retrieved device fragments¿ and ¿guidewire broken/fractured during use¿.

Brand Name
SYNCHRO-10 STRAIGHT 200CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16514558
Report Number3012931345-2023-00038
Device Sequence Number6363500
Product Code DQX
UDI-Device Identifier07613252187158
UDI-Public07613252187158
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K032146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2024
Device Model NumberM00316310
Device Catalogue NumberM00316310
Device Lot Number0000188068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer04/28/2023
Initial Report FDA Received Date03/09/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYPERFORM OCCLUSION BALLOON (MEDTRONIC); MARATHON MICROCATHETER (MEDTRONIC); MONGOOSE SNARES (UNKNOWN)
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight61 KG
Patient RaceWhite